MathSciNet Relay Station
MathSciNet bibliographic data
MR1966840 14D20 (14F05)
Inaba, Michi-aki Toward a definition of moduli of complexes of coherent sheaves on a projective scheme. J. Math. Kyoto Univ. 42 (2002), no. 2, 317–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement